# SDR SWIA201334708

- Difficulty date: August 25, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FS 605 AFT HAS CORROSION AT NUTPLATE HOLES.  C-CHECK TREATED CORROSION ON RT FLOOR BEAM AT RBL27 FROM FS589 TO FS605 IAW REO. CORROSION EXCEEDED LIMITS. REPLACED IAW REO.
